# SDR DALA2019091805413

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 61,650 hours, 22,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5507840) DURING INSPECTION FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT 21DEF. FOUND CONNECTOR UNDER SEAT DISCONNECTED. RECONNECTED CONNECTOR. OPS CHECK GOOD.
